RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 71, Issue 5(431)  


Boundary-value problems for elliptic functional-differential equations and their applications
A. L. Skubachevskii
3
Perturbations of self-adjoint and normal operators with discrete spectrum
A. A. Shkalikov
113

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On characterization of positive maps preserving continuity of the von Neumann entropy
M. E. Shirokov
175
Bayesian disorder problem for the Brownian bridge
D. I. Lisovskii
177
Moutard type transformation for matrix generalized analytic functions and gauge transformations
R. G. Novikov, I. A. Taimanov
179
$S$-Units and periodicity in quadratic function fields
V. P. Platonov, M. M. Petrunin
181
Zero distribution of Hermite–Padé polynomials and localization of branch points of multivalued analytic functions
S. P. Suetin
183
Bisimulation games and locally tabular logics
V. B. Shehtman
185

Mathematical Events
Evgenii Sergeevich Polovinkin (on his 70th birthday)
M. V. Balashov, O. V. Besov, B. I. Golubov, V. V. Goryainov, V. N. Diesperov, S. I. Dudov, G. E. Ivanov, S. P. Konovalov, R. V. Konstantinov, A. B. Kurzhanskii, S. R. Nasyrov, A. G. Sergeev, V. V. Starkov, V. M. Tikhomirov, M. I. Shabunin
187
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019